Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Heavy feeling in left and right ear. Heaviness in head. Is it sinus problem?

hi, i have i menerire but i am not sure about that , my treatment is going from AIIMS . but nothing result come out. then i got treatment from another hospital they told i have senius problem. ok i consider for, but doct now i have facing one from i jz feel heavy in left ear and some times right ear also and some the whole head. so please tell exactly what is it. for this heavinee in my mind jz rotate very speed i jz fall down from this.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
yes these symptoms can be due to sinusitis,
sinusitis can present with fever, nasal discharge, headache, pain, tenderness, ear infection, and generalised body pains.
feeling of giddiness or vertigo can be due to associated ear infection.
get examined for ears also for infection.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor